Jump to content



   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


Photo
- - - - -

Evista & Colitis


  • Please log in to reply
No replies to this topic

#1 Diane-in-FL

Diane-in-FL

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 158 posts

Posted 10 May 2012 - 09:59 AM

I was just in the hospital with colitis (not fun) and the GI doctor told me that there is a connection between the medication Evista and colitis. I thought this would be useful info for those who take it. Having celiac is hard enough without a med causing issues with an already messed up digestive system.

This GI was pretty savvy and understanding, btw. So was the PCP. :rolleyes:

  • 0
Gluten Free since 2010

Celiac.com Sponsor:

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: